# SDR 20001115SH015

- Difficulty date: September 24, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367100020100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND STR 16 RT BETWEEN FRAMES 35 AND 36 CORRODED, STR 17 RT BETWEEN FRAMES 33 AND 39 CORRODED.  MAINTENANCE REPAIRED THE STRINGERS IAW SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTRL NR SIMA2684.  (X)
